# SDR REXA2016060901094

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 BETWEEN FS 349-FS 485 IS CORRODED ON THE FWD END.  REMOVED, LOCATED AND INSTALLED NEW SEAT TRACK, PN:SH670-32159-1 IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 AND REO:670-53-00-343.
